P. Barrucand and H. Cohn, Note on primes of type x 2 + 32y 2 , class number, and residuacity, J. Reine Angew. Math, vol.238, p.6770, 1969.

M. Bhargava, Higher composition laws I: A new view on Gauss composition, and quadratic generalizations, Annals of Mathematics, vol.159, issue.1, pp.217-250, 2004.
DOI : 10.4007/annals.2004.159.217

H. Cohen, H. W. Lenstra, and J. , Heuristics on class groups of number elds, Number theory, p.3362, 1983.
DOI : 10.1007/bfb0099440

H. Cohn and J. C. Lagarias, On the existence of elds governing the 2-invariants of the classgroup of Q( ? dp) as p varies, Math. Comp, issue.164, p.41711730, 1983.

H. Cohn and J. C. Lagarias, Is there a density for the set of primes p such that the class number of Q( ? ?p) is divisible by 16? In Topics in classical number theory, 1981.

H. Cohn and G. Cooke, Parametric form of an eight class eld

A. David and . Cox, Primes of the form x 2 + ny 2, Fermat, class eld theory and complex multiplication, 1989.

H. Davenport, On a principle of Lipschitz, J. London Math. Soc, vol.26, pp.179-183, 1951.

H. Davenport, Corrigendum: On a principle of Lipschitz, J. London Math. Soc, vol.39, p.580, 1964.

H. Davenport and H. Heilbronn, On the density of discriminants of cubic elds. II, Proc. Roy. Soc. London Ser. A, p.322405420, 1551.

E. Fouvry and H. Iwaniec, Gaussian primes, Acta Arith, vol.79, issue.3, p.249287, 1997.

É. Fouvry and J. Klüners, Cohen-Lenstra heuristics of quadratic number elds, Algorithmic number theory, p.4055, 2006.

É. Fouvry and J. Klüners, On the 4-rank of class groups of quadratic number elds, Invent. Math, vol.167, issue.3, p.455513, 2007.

É. Fouvry and J. Klüners, On the negative Pell equation, Annals of Mathematics, vol.172, issue.3, p.20352104, 2010.
DOI : 10.4007/annals.2010.172.2035

É. Fouvry and J. Klüners, The parity of the period of the continued fraction of d, Proc. Lond, p.337391, 2010.
DOI : 10.1112/plms/pdp057

J. B. Friedlander, H. Iwaniec, B. Mazur, and K. Rubin, The spin of prime ideals, Inventiones mathematicae, vol.23, issue.3, p.697749, 2013.
DOI : 10.1007/s00222-012-0438-8

J. Friedlander and H. Iwaniec, Asymptotic sieve for primes, Ann. of Math, vol.148, issue.23, p.10411065, 1998.
DOI : 10.2307/121035

URL : http://arxiv.org/abs/math/9811186

J. Friedlander and H. Iwaniec, The Polynomial X 2 + Y 4 Captures Its Primes, The Annals of Mathematics, vol.148, issue.3, p.9451040, 1998.
DOI : 10.2307/121034

URL : http://arxiv.org/abs/math/9811185

C. Friedrich and G. , Disquisitiones arithmeticae, 1986.

F. Gerth and I. , Extension of conjectures of Cohen and Lenstra, Exposition . Math, vol.5, issue.2, p.181184, 1987.

F. Halter-koch, P. Kaplan, and K. S. Williams, An Artin character and representations of primes by binary quadratic forms, II. Manuscripta Math, vol.37, issue.3, p.357381, 1982.

J. Gerald and . Janusz, Algebraic number elds, Pure and Applied Mathematics, vol.55, 1973.

P. Kaplan, Cycles d'ordre au moins 16 dans le 2-groupe des classes d'id??aux de certains corps quadratiques, Mémoires de la Société mathématique de France, vol.1, pp.49-50113124, 1975.
DOI : 10.24033/msmf.219

URL : http://archive.numdam.org/article/MSMF_1977__49-50__113_0.pdf

J. C. Lagarias, Signatures of units and congruences (mod 4) in certain real quadratic elds, II. J. Reine Angew. Math, vol.320, p.115126, 1980.

J. Clark and L. , The 4-part of the class groups of a quadratic eld, Thesis (Ph.D.)Massachusetts Institute of Technology, 1974.

A. Philip, K. S. Leonard, and . Williams, On the divisibility of the class numbers of Q( ? ?p) and Q( ? ?2p) by 16, Canad. Math. Bull, vol.25, issue.2, p.200206, 1982.

D. Milovic, On the 16-rank of class groups of Q( ? ?8p)

D. Milovic, The innitude of Q( ? ?p) with class number divisible by 16

B. Oriat, Sur la divisibilité par 8 et 16 des nombres de classes d'idéaux des corps quadratiques Q( ? 2p) et Q( ? ?2), J. Math. Soc. Japan, vol.30, issue.2, p.279285, 1978.

L. Rédei, Arithmetischer Beweis des Satzes über die Anzahl der durch vier teilbaren Invarianten der absoluten Klassengruppe im quadratischen Zahlkörper, J. Reine Angew. Math, vol.171, p.5560, 1934.

L. Rédei, Ein neues zahlentheoretisches Symbol mit Anwendungen auf die Theorie der quadratischen Zahlkörper. I, J. Reine Angew. Math, vol.180, p.143, 1939.

H. Reichardt, Zur Struktur der absoluten Idealklassengruppe im quadratischen Zahlkörper, J. Reine Angew. Math, vol.170, p.7582, 1934.

L. Schoenfeld, Sharper Bounds for the Chebyshev Functions ??(x) and ??(x). II, Mathematics of Computation, vol.30, issue.134, p.337360, 1976.
DOI : 10.2307/2005976

A. Scholz, Über die Lösbarkeit der Gleichung t 2 ? Du 2 = ?4, Math. Z, vol.39, issue.1, p.95111, 1935.
DOI : 10.1007/bf01201346

J. Serre, Quelques applications du théorème de densité de Chebotarev, Inst. Hautes Études Sci. Publ. Math, issue.54, p.323401, 1981.
DOI : 10.1007/bf02698692

P. Stevenhagen, Ray class groups and governing elds, Théorie des nombres, p.93, 1988.

P. Stevenhagen, Divisibility by 2-Powers of Certain Quadratic Class Numbers, Journal of Number Theory, vol.43, issue.1, p.119, 1993.
DOI : 10.1006/jnth.1993.1001

URL : http://doi.org/10.1006/jnth.1993.1001

P. Stevenhagen, The number of real quadratic elds having units of negative norm, Experiment. Math, vol.2, issue.2, p.121136, 1993.

T. Taniguchi and F. Thorne, Secondary terms in counting functions for cubic elds, Duke Math. J, vol.162, issue.13, p.24512508, 2013.
DOI : 10.1215/00127094-2371752

URL : http://arxiv.org/abs/1102.2914

I. M. Vinogradov, The method of trigonometrical sums in the theory of numbers Translated from the Russian, revised and annotated by, 2004.

K. S. Williams, On the class number of Q( ? ?p) modulo 16, for p ? 1 (mod 8) a prime, Acta Arith, vol.39, issue.4, p.381398, 1981.